# SDR 97ZZZX4713

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BK117A3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Output Shaft
- Part number: 4639311005
- Condition: Mismanufactured
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUTPUT SHAFT REJECTED NEW OUT-OF-BOX.  SILVER PLATING ON INNER SHAFT SURFACE NOT PROPERLY APPLIED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
